# SDR SWIA202161250

- Difficulty date: July 29, 2021
- Submitted: September 29, 2021
- Operation: Air carrier
- Aircraft: N908SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7540
- Aircraft time: 46,999 hours, 40,232 cycles
- System (JASC): 5751 · Ailerons
- Part: None
- Condition: Chafed
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH INBD FLAP VANE OUTBD END CHAFFED     (C-CHECK RO 9-30-21)    BLENDED OUT CHAFFING ON LH IB FLAP VANE OB END REF CRJ 200 SRM 51-12-00.FOUND TO BE OUT OF LIMITS REF SRM57-00-31. REMOVED AND INSTALLED NEW LH INBOARD FLAP VANE OUTBOARD CAP P/N 601R14303-43. REF. CRJ200 SRM 51-42-13 AND DWG # 601R14302 REV. E. COMPLIED WITH 51-900-1003-SKY
